# SDR SWAA2023061258126

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,489 hours, 34,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT ENTRY DOOR GIRT BAR CAME LOOSE<[01] REPOSITIONED AFT ENTRY DOOR GIRT BAR PER AMM 25-66-01
